# SDR SWAA2019042431972

- Difficulty date: April 1, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 69,717 hours, 40,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN, EMERGENCY EXIT LIGHTS COMMON TO M1673 BATTERY PACK ARE INOP.          / REMOVED AFT LEFT EMERGENCY LIGHT BATTERY CHARGER
